| Model Number |
5015202400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Fever (1858); Urinary Tract Infection (2120)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced device implantation for recurrence of vaginal vault prolapse and the placement of a right ureteral stent.During the procedure, an old unknown y-mesh device was explanted in its entirety.Post operatively the patient had a fever and abdominal pain.The patient was diagnosed with a possible urinary tract infection that required antibiotics for treatment.